CARTEL STABILITY UNDER AN OPTIMAL SHARING RULE*
Hans-Peter Weikard
Manchester School, 2009, vol. 77, issue 5, 575-593
Abstract:
In this paper I analyse the stability of cartels in games with heterogeneous players and externalities. I introduce a class of sharing rules for coalition pay‐offs, called ‘optimal sharing rules’, that stabilize all cartels that are possibly stable under some arbitrary sharing rule. To illustrate the impact of optimal sharing with heterogeneous players and positive externalities I analyse a public goods game. In contrast to games with identical players that are common in the study of international environmental agreements, my results show that large coalitions may well be stable when optimal sharing is applied.
Date: 2009
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (76)
Downloads: (external link)
https://doi.org/10.1111/j.1467-9957.2009.02111.x
Related works:
Working Paper: Cartel Stability under an Optimal Sharing Rule (2005) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:manchs:v:77:y:2009:i:5:p:575-593
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=1463-6786
Access Statistics for this article
Manchester School is currently edited by Keith Blackburn
More articles in Manchester School from University of Manchester Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().